COVID-19 Vaccine: A Possible Trigger for Pyoderma Gangrenosum.
Аннотация
Pyoderma gangrenosum is an uncommon ulcerative auto-inflammatory dermatosis. Numerous studies suggest cutaneous side effects of the COVID-19 vaccine. Pyoderma gangrenosum has been reported as one of the rare side effects of the COVID-19 vaccine. In this report, a 36-year-old male was admitted to a hospital due to a progression of pyoderma gangrenosum on the lateral aspect of his upper arm which had developed eight months ago, following the first dose of Sinopharm BBIBP COVID-19 vaccine. The reported symptoms included headache, blurred vision, palpitation, fatigue on exertion, documented fever, chills and productive cough with yellow sputum, possibly due to the inflammatory effect of pyoderma gangrenosum. In the past, the patient's face had several abnormal skin lesions similar to the newly developed lesion. In addition, the newly developed lesion did not regress despite using medication. COVID-19 vaccinations could potentially trigger pyoderma gangrenosum, especially in patients with a past medical history of similar lesions in different body parts. Therefore, we recommend inquiring about the past medical history of pyoderma gangrenosum or abnormal skin lesions prior to vaccination.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.